MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device migration and surgical intervention occurred.The target lesion was located in arterial iliofemoral.A 7.0x40x75cm express-b-i ld stent was implanted.However, device migration occurred and surgical femoral cut down was performed and the procedure was completed successfully.There were no patient complications reported and the patient was fully recovered.
 
Additional Manufacturer Narrative
A2.Age at time of event updated.B5.Describe event or problem updated.H6.Device code updated.
 
Event or Problem Description
It was reported that device migration and surgical intervention occurred.The target lesion was located in arterial iliofemoral.A 7.0x40x75cm express-b-i ld stent was implanted.However, device migration occurred and surgical femoral cut down was performed and the procedure was completed successfully.There were no patient complications reported and the patient was fullly recovered.It was further reported via medwatch (b)(4), that the catheter was within the left common femoral artery.When it was pulled back, the catheter tip detached.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12122632
Report Number2134265-2021-08546
Device Sequence Number17308463
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public08714729392217
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024519564
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR